# SDR UPS00633814

- Difficulty date: September 30, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Part number: 258T60002
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, F/O''S EXTERIOR EMERGENCY EXIT HANDLE UNLOCKED ON EXTERIOR WAS LOCKED PRIOR TO FLIGHT.  *S/D*  REMOVED COTTER PIN FROM SHAFT TO LINK BOLT, LOOSENED NUT, REMOVED AND REPLACED EMERGENCY DOOR GEARBOX ASSY IAW MM 56-11-04 PG 425-426.  ALL CHECK NORMAL.  (P/N 258T6000-2)
